Side effects of the Progesterone Only Pill : Cerelle

Hi There, I was recently given Cerelle to take to help with heavy periods, combat oestrogen level and thus reduce pain and discomfort caused by Endometriosis. I read the info sheet that came with it. However I have experienced weight loss and joint pain. I am losing about 1lb a day. Cerelle if anything is meant to cause weight gain not loss. Has anyone else experienced this?

3 Replies

  • 1lb a day is a lot. I'd definitely talk to your doctor about that.

    My own experience with progesterone pills wasn't great - lots of headaches, and some weight gain and fatigue. However, they were effective in dealing with the heavy periods and out-of-whack oestrogen. But that level of weight loss sounds unhealthy, so I'd speak to the doctor.

    Good luck.

  • Thank you.x

  • I've only just joined this 11 months after your posting so I hope you found your answer. For the record here, I have been on Cerelle for 3 months and am suffering from acne, period pains but no bleeding, heightened appetite so weight gain (weight loss would be fab! But not at the rate you are experiencing, on a more serious note). I also have mood swings but I had those with my periods before Cerelle and external forces (e.g. roller-coaster love life affects that greatly anyway!). I'm 53 years old and have no signs of peri-menapause . . .

You may also like...